# SDR JJBA20170720023

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 30,889 hours, 18,926 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FIRST OFFICER`S SIDE DV WINDOW SEAL BLEW OUT.   REPAIRED THE SEAL. OP & LEAK CHECKED GOOD.
